# SDR SWAA2023112014395

- Difficulty date: October 24, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N8673F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36937
- Aircraft time: 26,478 hours, 12,864 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STA. 867 LBL 16; LAV TANK POST HAS A CRACKED SUPPORT ANGLE AT BOTTOM INSIDE SURFACE.<[01] REMOVED SUPPORT ANGLE PER SRM 51-40-02; LOCATED AND DRILL NEW SUPPORT ANGLE PER SRM 51-40-05.;[02] OK TO INSTALL SUPPORT ANGLE.;[03] R&R SUPPORT ANGLE AND REINSTALLED THE LOWER BULKHEAD SUPPORT ANGLE PER SRM 51-40-02;[04] INSPECTION C/W
